# SDR FDEA200901190233

- Difficulty date: January 19, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AJC7515501
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FASTENER HOLE REPAIR AT VERTICAL STABILIZER AT RIGHT AND LEFT NR 4 BANJO FITTING AND PYLON CARRY THRU CAP.  EXISTING FASTENER HOLE REPAIR AT VERTICAL STABILIZER AT RIGHT AND LEFT NR 4 BANJO FITTING AND PYLON CARRY THRU CAP EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED AS PER EA NR 1-5530-47423,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
